Skip to Main content Skip to Navigation
Journal articles

Riemannian Gaussian Distributions on the Space of Symmetric Positive Definite Matrices

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01710191
Contributor : Lionel Bombrun Connect in order to contact the contributor
Submitted on : Thursday, February 15, 2018 - 4:48:49 PM
Last modification on : Friday, July 30, 2021 - 3:34:02 PM

Links full text

Identifiers

Citation

Salem Said, Lionel Bombrun, Yannick Berthoumieu, Jonathan Manton. Riemannian Gaussian Distributions on the Space of Symmetric Positive Definite Matrices. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2017, 63 (4), pp.2153 - 2170. ⟨10.1109/TIT.2017.2653803⟩. ⟨hal-01710191⟩

Share

Metrics

Record views

177